Boundary classes of planar graphs
Lozin, Vadim V.. (2008) Boundary classes of planar graphs. Combinatorics, Probability & Computing, Vol.17 (No.2). pp. 287-295. ISSN 0963-5483Full text not available from this repository.
Official URL: http://dx.doi.org/10.1017/S0963548307008814
We analyse classes of planar graphs with respect to various properties such as polynomial-time solvability of the DOMINATING SET problem or boundedness of the tree-width. A helpful tool to address this question is the notion of boundary classes. The main result of the paper is that for many important properties there are exactly two boundary classes of planar graphs.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics > QA76 Electronic computers. Computer science. Computer software
Q Science > QA Mathematics
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Combinatorics, Probability & Computing|
|Publisher:||Cambridge University Press|
|Official Date:||March 2008|
|Number of Pages:||9|
|Page Range:||pp. 287-295|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)